# SDR CA141007007

- Difficulty date: October 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna T310R
- Aircraft time: 4,099 hours
- Engine: Cont TSIO520B
- Propeller: Mcauly 3AF32C87
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEC631397
- Condition: Leaking
- Location: Engine
- Part time: 699 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OWNER REPORTED A SMALL OIL LEAK ON BOTH ENGINES.  UPON INVESTIGATING IT WAS FOUND THAT EACH ENGINE HAD A CRACKED CYLINDER HEAD.  4 CYLINDERS WERE REPLACED 90 HOURS PRIOR WITH THE SAME PROBLEM.  LT CYLINDER NR 6 CRACKED ON INTAKE PORT WHERE YOU COULD SEE BLUE STREAKING IN BETWEEN FINS.  RT CYLINDER NR 1 CRACKED IN THE SAME MANNER.
